# SDR ASAA2014071708607

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 28,007 hours, 8,400 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 90591101
- Condition: Inoperative
- Location: Nr 1 Ignition
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENG NR 1 FAILED TO START - NO FUEL FLOW.  ACFT GROUNDED.  REPLACED IGNITION EXCITER BOX REF MM 74-11-01. FAILED RT IGNITION AUDIBLE TEST.  REPLACED IGNITION LEAD REF MM 74-21-01.  AUDIBLE IGNITION TEST SUCCESSFUL IAW MM 74-00-00.  ACCOMPLISHED NORMAL START NR 1 ENG WITH RT IGNITOR IAW MAINTENANCE  CHECK LIST.
